# SDR C2XA02CL073

- Difficulty date: March 10, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241REVE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3098 THE CREW REPORTED THE EMERGENCY LIGHT BELOW THE COCKPIT DOOR WAS INOPERATIVE.MAINTENANCE REPLACED THE #1 EMERGENCY LIGHT INVERTER.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
